Hail, Washington
- When
- June 27, 4:42 PM EST
- Where
- Washington County, 0.69 mi S of Hartford
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.360, -73.400
Penny size hail was reported in Hartford during a thunderstorm.
A weak cold front moved through the region during Friday afternoon on June 27th, preceded and accompanied by isolated thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A weak cold front moved through the region during Friday afternoon on June 27th, preceded and accompanied by isolated thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 27, 3:29 PM EST, 1 hour 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 429 PM EDT FRI JUN 27 2008 .SYNOPSIS... A NEARLY STATIONARY FRONT WAS NORTH AND WEST OF THE REGION. AHEAD OF IT WAS A WARM...MOIST...AND UNSTABLE AIR MASS. THERE WILL BE PLENTY OF CLOUDS ALONG WITH SCATTERED SHOWERS AND THUNDER STORMS. THE WARM AND HUMID AIR MASS PERSIST OVER THE REGION THROUGH SUNDAY WITH A COLD FRONT MOVING SLOWLY EASTWARD...BRINGING ABOUT AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS THIS WEEKEND. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SCATTERED SHOWERS AND TSTORMS HAVE POPPED UP OVER THE NORTHERN TWO THIRDS OF THE FORECAST AREA...AS A WEAK MID LEVEL TROF MOVES ACROSS WESTERN NEW YORK. A PERSISTENT DECK OF CLOUDS SUPPRESSED CONVECTION FROM THE CATSKILLS AND MID HUDSON REGION EAST INTO WESTERN CONNECTICUT. THE SCATTERED CONVECTION WILL SLOWLY MIGRATE SOUTHWARD AS SOLAR HEATING DECREASES STABILITY FROM THE ALBANY AREA SOUTH AND EAST. WINDS THIS EVENING WILL BE LIGHT FROM THE SOUTHWEST...WITH A FEW GUSTS NEAR THUNDERSTORMS. HAVE ENHANCED WORDING FOR HEAVY RAIN IN TSTORMS THIS AFTERNOON/EARLY EVENING...WITH CHANCE POPS EXCEPT ALONG OUR NORTHERN BORDER NORTH OF THE CURRENT AREAS OF ACTIVITY. CONVECTION WILL DIE OFF BETWEEN 21Z AND 23Z AS THE SUN GETS LOW ON THE HORIZON AND SETS...WITH WIDESPREAD FOG FORMING IN THE NIGHTTIME HOURS DUE TO THE HIGH HUMIDITY. HAVE GONE FOR DENSE FOG IN THE HUDSON...MOHAWK...HOUSATONIC AND NAUGATUCK VALLEYS AS WELL AS NEAR LAKES. WENT WITH AN ADJUSTED BLEND OF FORECAST AND MOS FOR OVERNIGHT LOWS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AN ACTIVE WEATHER PATTERN SETTING UP FOR THE WEEKEND AS UPPER LOW EVOLVES ACROSS THE CENTRAL GREAT LAKES. ABUNDANCE OF MOISTURE...SEEN IN THE PWAT PROGS WITH AMOUNTS CLOSE TO 2 INCHES...WILL ADVANCE NORTHWARD THROUGH SATURDAY AS THE WARM FRONT /CURRENTLY PROGRESSING THROUGH THE REGION AS A WEAK COLD FRONT/. FORECAST MOISTURE TRANSPORT VECTORS AND STORM PROPAGATION VECTORS SUGGEST THE POTENTIAL FOR SOME BACKBUILDING CELLS WHICH WILL NEED TO MONITORED CLOSELY. AT THE PRESENT TIME...WILL INCLUDE THE ENHANCED GRIDS/FORECAST FOR HEAVY RAINFALL. SEVERE POTENTIAL ALSO EXISTS YET LAPSE RATES DO NOT LOOK ALL TOO STEEP AND THE WIND FIELD LESS THAN IMPRESSIVE. THERE IS A MID LEVEL JET AXIS WHICH SEEMS TO BE WEST OF THE CWA...ANOTHER PIECE OF THE PUZZLE THAT WILL NEED TO BE WATCHED. LAPSE RATES AND WIND FIELD LOOK A BIT MORE IMPRESSIVE ON SUNDAY YET MODEL OUTPUT REMAIN AT ENDS AS TOO JUST HOW FAR EAST THE FRONTAL BOUNDARY GETS. BASED UPON A MORE POSITIVE TILTED TROUGH PATTERN...WOULD FAVOR A SLOWER MOVEMENT OF THE FRONTAL BOUNDARY. SO THE CONTINUED THREAT OF SEVERE WEATHER ALONG WITH HEAVY RAINFALL. && .LONG TERM /MONDAY THROUGH FRIDAY/... BY MONDAY MORNING THE COLD FRONT WILL HAVE MOVED OFF THE NEW JERSEY COAST WITH POPS DECREASING THROUGHOUT THE DAY BUT INCLUDING POSSIBLE THUNDERSTORMS IN THE AFTERNOON. THIS COLD FRONT WILL BE SLOW TO MOVE FURTHER INTO THE ATLANTIC...KEEPING CLOUDY SKIES FOR ALL OF MONDAY. MAX TEMPS WILL BE AROUND 80 IN THE VALLEYS AND U60S TO L70S IN THE HIGHER TERRAIN. POPS DECREASE TO SLT CHC AND LOW CHC ON TUESDAY WITH RIDGE BUILDING IN AS THE COLD FRONT CONTINUES TO SLOWLY MOVE INTO THE ATLANTIC. CHC THUNDERSTORMS IN THE AFTERNOON. MAX TEMPS COOLER WITH PARTLY TO MOSTLY CLOUDY SKIES THROUGHOUT THE DAY. MAX IN THE U70S IN THE VALLEYS AND U60 IN THE HIGHER TERRAIN. BEST CHANCE FOR DRY WEATHER ON WEDNESDAY AS HIGH PRESSURE CONTINUES TO BUILD IN TO THE SOUTH. MAX TEMPS IN THE LOW 80S IN THE HIGHER TERRAIN AND L/M70S IN THE HIGHER TERRAIN. ANOTHER COLD FRONT WILL MOVE IN FROM THE NORTHWEST ON THURSDAY...BRINGING CHC POPS FOR SHOWERS AND THUNDERSTORMS. THIS FRONT WILL STALL OVER THE AREA...KEEPING CHC POPS FOR FRIDAY. MAX TEMPS FOR BOTH DAYS IN THE L80S IN THE VALLEYS AND L/M70S IN THE HIGHER TERRAIN. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR FLIGHT CONDITIONS WILL PREVAIL OVER THE REGION THROUGH EARLY THIS EVENING...WITH LOCALIZED MVFR/IFR CEILINGS IN SCATTERED SHOWERS AND THUNDERSTORMS. THE SHOWERS AND STORMS WERE GENERALLY MOVING WEST TO EAST BETWEEN 10 AND 15 KNOTS. SHOWERS AND THUNDER STORMS WILL CONTINUE TO DEVELOP IN THE WARM UNSTABLE AIR MASS OVER THE REGION THROUGH LATE AFTERNOON...AND WILL START TO DIMINISH BETWEEN 21Z AND 23Z AS THE SUN GETS LOW ON THE HORIZON AND SETS. WITH A VERY HUMID AIR MASS IN PLACE...MIST AND FOG WILL BEGIN TO FORM LATER THIS EVENING...WITH WIDESPREAD MVFR/IFR/LIFR CONDITIONS IN FOG AND/OR LOW STRATUS DEVELOPING IN THE OVERNIGHT PERIOD. CONDITIONS ARE LIKELY TO BE WORST IN VALLEYS AND AREAS WHICH RECEIVE HEAVY RAINFALL THIS AFTERNOON AND EVENING. WINDS THIS AFTERNOON WILL BE SOUTH TO SOUTHWEST 5 TO 10 KNOTS...AND DIMINISH TO NEAR CALM BY LATE EVENING. CONDITIONS WILL IMPROVE TO MVFR/VFR WITH VISIBILITY LIMITED BY HAZE BETWEEN 12Z AND 14Z SATURDAY...WITH VFR VISIBILITY OVER MOST OF THE REGION...WITH LOCALIZED MVFR/IFR IN SHOWERS AND THUNDERSTORMS STARTING AROUND NOONTIME. OUTLOOK... SAT NIGHT...BECOMING MVFR/IFR IN FOG AND LOW STRATUS. SUN...MVFR/IFR...OCCASIONAL SHRAS/TSRAS. MON-TUE...VFR/MVFR...CHC SHRAS/TSRAS WED...VFR...NO SIGNIFICANT WX. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE REGION TODAY...AND AGAIN OVER THE WEEKEND...MOSTLY IN THE AFTERNOON AND EVENING HOURS. A WARM AND VERY HUMID AIR MASS COVERS THE REGION. MIDDAY HUMIDITY VALUES FRIDAY AFTERNOON WERE 60 TO 70 PERCENT. HUMIDITY VALUES WILL INCREASE TO NEAR 100 PERCENT BY LATE EVENING ...WITH WIDESPREAD FOG FORMING OVERNIGHT. DEW MAY BE EXPECTED EARLY SATURDAY DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS. DAYTIME RH VALUES WILL RANGE BETWEEN 50 AND 75 PERCENT SATURDAY AND SUNDAY WITH THE LOWEST VALUES IN THE HUDSON VALLEY. THE RH WILL INCREASE TO AROUND 100 PERCENT BETWEEN MIDNIGHT AND DAYBREAK. SOUTHWEST WINDS 5 TO 10 MPH FRIDAY AFTERNOON WILL BECOME NEAR CALM BY LATE EVENING...WITH SOUTHERLY WINDS 5 TO 10 MPH SATURDAY AND SUNDAY...AND LIGHT AND VARIABLE WINDS SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY STARTING MIDDAY SATURDAY...THEN TAPER OFF DURING THE NIGHT...AND AGAIN START UP AROUND NOONTIME SUNDAY. RAINFALL WILL VARY A GREAT DEAL ACROSS THE REGION. WINDS ALOFT WILL GENERALLY BE 20 TO 35 MPH FROM THE SOUTHWEST...SO SOME TRAINING OF STORMS MAY OCCUR. PRECIPITABLE WATER VALUES WILL BE CLOSE TO TWO INCHES DURING THE LATE AFTERNOON HOURS...SO HEAVY RAIN IS POSSIBLE. && .HYDROLOGY... A WARM AND VERY HUMID AIR MASS WILL BRING ABOUT THE POSSIBILITY OF TORRENTIAL DOWNPOURS FROM THUNDERSTORMS WHICH WILL CAUSE LOCALIZED FLOODING OF ROADS AND PARKING AREAS AND CAUSE SHARP RISES ON STREAMS IN THE IMMEDIATE VICINITY. RAINFALL AMOUNTS WILL BE SPOTTY AND ARE LIKELY TO OCCUR IN EAST/WEST BANDS SO LARGER STREAMS AND RIVERS WILL ONLY BE AFFECTED SLIGHTLY. THIS PATTERN WILL CONTINUE THROUGH SUNDAY NIGHT...AND REPEATED STORMS OVER THE SAME AREA COULD PRESENT A FLOODING PROBLEM. PRECIPITABLE WATER WILL BE CLOSE TO TWO INCHES SATURDAY AND SUNDAY AFTERNOONS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...RCK NEAR TERM...RCK SHORT TERM...BGM LONG TERM...KGS AVIATION...RCK FIRE WEATHER...RCK HYDROLOGY...RCK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 431 PM EDT FRI JUN 27 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 431 PM EDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE EVENING HOURS. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THEIR IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS WEEKEND. LARGE HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WINDS AROUND 60 MPH WILL BE THE MAIN THREATS. THE STORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 25 TO 35 MPH. A HUMID AIR MASS WILL BE OVER THE REGION WITH HEAVY RAINFALL POTENTIAL ASSOCIATED WITH THE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY TRAIN OR MOVE OVER THE SAME AREAS PRODUCING URBAN OR RURAL AND SMALL STREAM FLOODING. AT THIS TIME...ONLY ISOLATED FLASH FLOODING IS ANTICIPATED. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. THERE IS A CHANCE OF THUNDERSTORMS THROUGH MOST OF NEXT WEEK AS A SERIES OF DISTURBANCES WILL IMPACT THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 229 PM EDT FRI JUN 27 2008 NYZ032-033-271915- HAMILTON NY-NORTHERN HERKIMER NY- 229 PM EDT FRI JUN 27 2008 ...A STRONG THUNDERSTORM IN HAMILTON AND HERKIMER COUNTIES... AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR NICKS LAKE CAMPGROUND...OR ABOUT OVER OLD FORGE...AND MOVING EAST AT 16 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF ALGER ISLAND PUBLIC CAMPGROUND BY 235 PM EDT LIMEKILN LAKE CAMPGROUND BY 250 PM EDT RAIN WITH THIS STORM WILL LOCALLY EXCEED AN INCH OF RAINFALL BY 300 PM AND PRODUCE PONDING OF WATER ON ROADS AND AREAS OF POOR DRAINAGE. JV/HWJIV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 319 PM EDT FRI JUN 27 2008 NYZ032-033-038-042-271945- HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- NORTHERN WARREN NY- 319 PM EDT FRI JUN 27 2008 ...A BROKEN LINE OF STRONG THUNDERSTORMS IN HAMILTON...HERKIMER AND WARREN COUNTIES... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO HALF AN INCH IN DIAMETER AS WELL AS TORRENTIAL RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF MOFFITT BEACH CAMPGROUND TO 7 MILES NORTHWEST OF MOFFITT BEACH CAMPGROUND TO 14 MILES WEST OF LAKE PLEASANT...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SPECULATOR TO 6 MILES WEST OF SPECULATOR TO 17 MILES WEST OF SPECULATOR...AND MOVING SOUTHWEST AT 10 MPH. THUNDERSTORMS WILL BE NEAR... MOFFITT BEACH CAMPGROUND BY 325 PM EDT LAKE PLEASANT BY 330 PM EDT RAINFALL WITH THIS LINE OF STORMS COULD EASILY EXCEED AN INCH BY 400 PM. THIS RAINFALL WILL LIKELY PRODUCE PONDING OF WATER ON ROADWAYS AND AREAS OF POOR DRAINAGE. IN ADDITION...THERE MAY BE A RAPID INCREASE IN SMALL STREAMS AND BROOKS AROUND THIS AREA. HWJIV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 404 PM EDT FRI JUN 27 2008 NYZ042-043-272030- NORTHERN WARREN NY-NORTHERN WASHINGTON NY- 404 PM EDT FRI JUN 27 2008 ...A STRONG THUNDERSTORM IN WARREN AND WASHINGTON COUNTIES... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR WARRENSBURG...OR ABOUT OVER WARRENSBURG...AND MOVING EAST AT 14 MPH. THE THUNDERSTORM WILL BE NEAR... BOLTON LANDING BY 425 PM EDT 9 MILES SOUTHWEST OF HULETTS LANDING BY 430 PM EDT IF ON OR NEAR THE NORTHERN HALF OF LAKE GEORGE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM HWJIV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 431 PM EDT FRI JUN 27 2008 NYZ042-043-083-084-VTZ013-272100- BENNINGTON VT-NORTHERN WARREN NY-SOUTHEAST WARREN NY- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 431 PM EDT FRI JUN 27 2008 ...A STRONG THUNDERSTORM IN BENNINGTON...WARREN AND WASHINGTON COUNTIES... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...GUSTY WINDS UP TO 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR COMSTOCK...OR ABOUT 8 MILES SOUTH OF WHITEHALL...AND MOVING EAST AT 22 MPH. THE THUNDERSTORM WILL BE NEAR... HARTFORD BY 440 PM EDT GRANVILLE BY 455 PM EDT RAINFALL WITH THIS STORM COULD EXCEED AN INCH THROUGH 500 PM AND PRODUCE PONDING OF WATER ON ROADWAYS AND AREAS OF POOR DRAINAGE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 459 PM EDT FRI JUN 27 2008 NYZ043-084-VTZ013-272130- BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 459 PM EDT FRI JUN 27 2008 ...A STRONG THUNDERSTORM IN BENNINGTON AND WASHINGTON COUNTIES... AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GRANVILLE...OR ABOUT 13 MILES SOUTH OF FAIR HAVEN...AND MOVING EAST AT 29 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF NORTH RUPERT BY 510 PM EDT 9 MILES NORTH OF EAST RUPERT BY 515 PM EDT 7 MILES NORTH OF NORTH DORSET AND 9 MILES NORTH OF FREEDLEYVILLE BY 525 PM EDT RAINFALL WITH THIS STORM COULD EXCEED AN INCH BY 530 PM AND PRODUCE PONDING OF WATER ON ROADS AND AREAS OF POOR DRAINAGES. HWJIV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 517 PM EDT FRI JUN 27 2008 NYZ043-084-VTZ013-272145- BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 517 PM EDT FRI JUN 27 2008 ...STRONG THUNDERSTORMS IN BENNINGTON AND WASHINGTON COUNTIES... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...WINDS GUSTING UP TO 50 MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED NEAR GRANVILLE...OR ABOUT 13 MILES SOUTHEAST OF WHITEHALL...AND MOVING EAST AT 18 MPH. THEY HAVE A TENDENCY TO BACKBUILD. THE THUNDERSTORMS WILL BE NEAR... 6 MILES NORTH OF BRAYMER SCHOOL BY 520 PM EDT NORTH RUPERT BY 540 PM EDT 7 MILES NORTH OF EAST RUPERT AND 9 MILES NORTHWEST OF NORTH DORSET BY 545 PM EDT RAINFALL WITH THIS STORM COULD REACH TWO INCHES OR MORE IN A FEW SPOTS AND CAUSE EXTENSIVE PONDING OF WATER ON ROADS AND AREAS OF POOR DRAINAGE. HWJIV
The Albany radar (KENX), 102 km away, was scanning. The volume nearest the first event began at 21:43 UTC.
1 hail. Local standard time, as filed.
Penny size hail was reported in Hartford during a thunderstorm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2008Every state in 2008This day in weather historyWarnings in New York, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 116924.